# SDR TWAA0008711

- Difficulty date: May 23, 2000
- Submitted: June 5, 2000
- Operation: Air carrier
- Aircraft: N978Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47250
- Aircraft time: 75,804 hours, 88,221 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CHECK-C MAINT CHECK, FOUND APPROX 2 INCH CRACK IN OUTER SKIN AT STA 108, BETWEEN LONGERON 27L AND 28L.  ACCOMP NDT HIGH FREQ EDDY CURRENT PER 51-00-03 PART 6.  CRACK WAS CONTAINED AT DRAIN HOLE.  STOP DRILLED CRACK AND INSTALLED REPAIR DOUBLER PER SRM 53-01 FIG 2.
